# SDR R61A201605160359

- Difficulty date: May 16, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003216001
- Condition: Damaged
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT SHEAR CLIP AT SKIN DENT LOCATED AT FRAME 10 BETWEEN STRINGERS 17L-18L IS DAMAGED.  MAINTENANCE R & R SHEAR CLIP AT SKIN DENT LOCATED AT FRAME 10 BETWEEN STRINGERS 17L-18L IAW SRM 51-23-06, PN 170-03216-001, SHEAR TIE.
